# SDR AALA201712119026

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 32,900 hours, 11,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT 3R EXIT SIGN BROKEN. REPACED LENS AT 3R "DOOR", OK FOR SERVICE.
